Alert archive / Wyoming / High Wind Warnings in 2009

High Wind Warning 75, NWS Cheyenne, WY

November 5, 20095 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Nov 5, 2009, 2:18 PM MST for 5 counties in Wyoming. It took effect at Nov 6, 2009, 1:00 AM MST. It was in force for 14 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 5, 2009, 2:18 PM MST (21:18 UTC)
In effect from
Nov 6, 2009, 1:00 AM MST
Expired
Nov 6, 2009, 3:00 PM MST
In force
14 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 109 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 6, 10:14 AM MSTNON-TSTM WND GST 5918 Wnw Cheyenne, WY
Nov 6, 10:15 AM MSTNON-TSTM WND GST 59Bordeaux, WY
Nov 6, 10:50 AM MSTNON-TSTM WND GST 60Bordeaux, WY
Nov 6, 11:25 AM MSTNON-TSTM WND GST 67Bordeaux, WYWIND GUSTS 59 TO 67 MPH FROM 1015 AM TO 1125 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.3 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2009-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2009-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2770 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 052118
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
218 PM MST THU NOV 5 2009

...STRONG WINDS EXPECTED ACROSS SOUTHEAST WYOMING LATE TONIGHT
THROUGH FRIDAY MORNING...

.A LARGE DIFFERENCE IN PRESSURE AT THE SURFACE WILL DEVELOP
LATER TONIGHT OVER THE REGION AND CONTINUE THROUGH FRIDAY. 
DURING THAT TIME...WIND SPEEDS IN THE UPPER ATMOSPHERE WILL
ALSO INCREASE. THE COMBINATION OF THOSE TWO FACTORS WILL BE
FAVORABLE TO PRODUCE HIGH WINDS OVER PARTS OF SOUTHEAST
WYOMING LATE TONIGHT AND FOR MUCH OF FRIDAY. 

WYZ106-110-116-117-061200-
/O.UPG.KCYS.HW.A.0013.091106T0600Z-091106T1800Z/
/O.NEW.KCYS.HW.W.0075.091106T0800Z-091106T2200Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
218 PM MST THU NOV 5 2009

...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 3 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 3 PM MST FRIDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WESTERLY WINDS WILL INCREASE BY MIDNIGHT ALONG AND WEST OF THE
LARAMIE RANGE.  THE WINDS WILL THEN BE STRONG OVER AND NEAR THE
LARAMIE RANGE AND OVER MUCH OF NORTHERN CARBON COUNTY STARTING
EARLY FRIDAY MORNING. OVER THAT AREA...WINDS WILL BE SUSTAINED
AT 35 TO 45 MPH WITH SOME GUSTS AS HIGH AS 60 MPH STARTING
EARLY FRIDAY MORNING. THE STRONG WINDS WILL CONTINUE FOR MUCH
OF FRIDAY OVER THE WARNED AREA.  

PORTIONS OF INTERSTATE 25 AND INTERSTATE 80 ARE INCLUDED IN 
THE WARNING. THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR 
THOSE TRAVELING WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND
TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ103>105-061200-
/O.NEW.KCYS.HW.W.0075.091106T0800Z-091106T2200Z/
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW
218 PM MST THU NOV 5 2009

...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 3 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 3 PM MST FRIDAY. 

WESTERLY WINDS WILL INCREASE BY MIDNIGHT ALONG AND WEST OF THE
LARAMIE RANGE.  THE WINDS WILL THEN BE STRONG OVER AND NEAR THE
LARAMIE RANGE AND OVER MUCH OF NORTHERN CARBON COUNTY STARTING
EARLY FRIDAY MORNING. OVER THAT AREA...WINDS WILL BE SUSTAINED
AT 35 TO 45 MPH WITH SOME GUSTS AS HIGH AS 60 MPH STARTING
EARLY FRIDAY MORNING. THE STRONG WINDS WILL CONTINUE FOR MUCH
OF FRIDAY OVER THE WARNED AREA.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WEILAND
2 follow-up statements
000 
WWUS75 KCYS 061059
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
359 AM MST FRI NOV 6 2009

...STRONG WINDS EXPECTED ACROSS SOUTHEAST WYOMING THROUGH LATE
THIS AFTERNOON...

.A LARGE DIFFERENCE IN PRESSURE AT THE SURFACE WILL STRENGTHEN
THIS MORNING AND CONTINUE TO BE STRONG THROUGH THE DAY. WIND
SPEEDS IN THE UPPER ATMOSPHERE WILL ALSO INCREASE THROUGH THIS
MORNING. THE COMBINATION OF THESE TWO FACTORS WILL BE FAVORABLE TO
PRODUCE HIGH WINDS OVER PARTS OF SOUTHEAST WYOMING FOR MUCH OF
TODAY.

WYZ104-105-061200-
/O.CAN.KCYS.HW.W.0075.000000T0000Z-091106T2200Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW
359 AM MST FRI NOV 6 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

CURRENT SURFACE OBSERVATIONS AND MODEL GUIDANCE SUGGEST THAT WINDS
IN NORTHERN CARBON COUNTY TODAY WILL NOT BE AS STRONG AS PREVIOUSLY
THOUGHT. THUS HAVE CANCELLED THE WARNING FOR THIS AREA. HOWEVER
WINDS WILL STILL BE BREEZY WITH GUSTS UP TO 45 MPH POSSIBLE.

$$

WYZ103-106-110-116-117-062200-
/O.CON.KCYS.HW.W.0075.000000T0000Z-091106T2200Z/
NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
359 AM MST FRI NOV 6 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

WESTERLY WINDS WILL CONTINUE TO INCREASE THIS MORNING ALONG AND
WEST OF THE LARAMIE RANGE AND WILL REMAIN STRONG THROUGH MUCH OF
THE DAY. OVER THAT AREA...WINDS WILL BE SUSTAINED AT 35 TO 45 MPH
WITH SOME GUSTS AS HIGH AS 60 MPH. THE STRONG WINDS WILL BEGIN TO
EASE LATE THIS AFTERNOON.

PORTIONS OF INTERSTATE 25 AND INTERSTATE 80 ARE INCLUDED IN THE
WARNING. THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR THOSE
TRAVELING WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

RJM
000 
WWUS75 KCYS 062146
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
246 PM MST FRI NOV 6 2009

WYZ103-106-110-116-117-062300-
/O.EXP.KCYS.HW.W.0075.000000T0000Z-091106T2200Z/
NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
246 PM MST FRI NOV 6 2009

...HIGH WIND WARNING WILL EXPIRE AT 3 PM MST THIS AFTERNOON...

STRONG WEST TO SOUTHWEST WINDS HAVE STARTED TO DIMINISH ACROSS THE
AREA THIS AFTERNOON AS A WEAK COLD FRONT PUSHES EAST OF THE
REGION. WEST WINDS BETWEEN 20 TO 35 MPH WITH GUSTS UP TO 45 MPH
ARE EXPECTED INTO EARLY THIS EVENING...BEFORE DIMINISHING TO 10 TO
20 MPH BY MIDNIGHT.

$$


TT

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 5, 9:44 AM MST, 4 hours 34 minutes earlier.

Area forecast discussion, Nov 5, 9:44 AM MST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
944 AM MST THU NOV 5 2009

.DISCUSSION...TEMPERATURES WERE WARMING QUICKLY THIS MORNING IN MANY
LOCATIONS ACROSS THE CWA.  WITH THE EXCEPTION OF KLAR THE READINGS AS
OF 15Z WERE RUNNING AHEAD OF GUIDANCE AND WELL ABOVE THOSE OF
WEDNESDAY.  IN FACT...AS OF 1610Z KIBM WAS ALMOST 70F.  IN A RECENT
FORECAST UPDATE HAVE INCREASED THE TEMPERATURES THROUGH THE AFTERNOON
SLIGHTLY FROM THEIR ALREADY VERY WARM VALUES.  THIS WILL STILL KEEP
MOST PLACES SEVERAL DEGREES SHY OF THE RECORDS FOR THE DATE...WITH
KLAR PERHAPS BEING THE LOCATION COMING CLOSEST AND HAVE KEPT THAT
MENTION IN THE FORECAST.  OTHERWISE IT WILL BE BREEZY TO WINDY THE
REST OF TODAY...ESPECIALLY OVER AND NEAR THE MOUNTAINS AND DRY.
RELATIVE HUMIDITY VALUES OVER AND NEAR THE LARAMIE RANGE WERE ALREADY
BETWEEN 10 AND 15 PERCENT WITH SURFACE DEW POINTS IN THE SINGLE
DIGITS.  CIRRUS OVER PARTS OF THE EASTERN CWA SHOULD GRADUALLY
DECREASE FOR THE REST OF THE DAY...BUT HAVE INCREASED CLOUD COVER IN
THROUGH MIDDAY IN THAT AREA.  WILL TAKE A CLOSER LOOK AT THE
PREVIOUSLY ISSUED HIGH WIND WATCH FOR PARTS OF SOUTHEAST WYOMING
FOR 06Z TO 18Z FRIDAY IN THE AFTERNOON FORECAST.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 342 AM MST THU NOV 5 2009/...

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
THE UPPER LEVEL RIDGE AXIS WILL SHIFT EAST TO THE CENTRAL DAKOTAS BY
LATE THIS AFTERNOON...WITH SOUTHWEST FLOW DEVELOPING ALOFT. VERY
WARM CONDITIONS ARE STILL EXPECTED WITH WIDESPREAD AFTERNOON HIGH
TEMPERATURES APPROACHING 20 DEGREES ABOVE NORMAL. ALTHOUGH VERY WARM
CONDITIONS ARE EXPECTED...HAVE DROPPED THE MENTION OF RECORD HIGHS
POSSIBLE AT ALL AREAS EXCEPT LARAMIE TODAY.

THE UPPER LEVEL FLOW WILL BEGIN TO VEER SLIGHTLY TONIGHT FROM
SOUTHWEST TO A MORE WESTERLY DIRECTION AS THE UPPER LEVEL LOW IN THE
NORTHERN STREAM CURRENTLY NEAR 145W LONGITUDE MOVES ONSHORE. THE
SURFACE AND MID-LEVEL PRESSURE FALLS ASSOCIATED WITH THE APPROACHING
LOW WILL CREATE INCREASED GRADIENTS AND STRONG WINDS JUST ABOVE THE
SURFACE. SUBSIDENCE FORECAST DURING THE PERIOD LATE TONIGHT THROUGH
MIDDAY FRIDAY MAY BE ENOUGH TO PUSH SOME OF THE STRONGEST WINDS DOWN
TO THE SURFACE IN THE FAVORED HIGH WIND AREAS OF ARLINGTON AND
BORDEAUX AND ACROSS THE LARAMIE RANGE. WILL ISSUE A HIGH WIND WATCH
FOR THOSE AREAS FROM LATE THIS EVENING THROUGH MIDDAY FRIDAY.

FRIDAY AFTERNOON HIGH TEMPERATURES WILL BE SLIGHTLY COOLER...BUT
STILL AROUND 15 DEGREES ABOVE NORMAL AT MOST LOCATIONS. A PACIFIC
COLD FRONT WILL MOVE ACROSS THE FORECAST AREA DURING THE AFTERNOON
HOURS. NO PRECIPITATION IS EXPECTED WITH THE FRONTAL PASSAGE...BUT
INCREASED VERTICAL MOTION WILL LIKELY RESULT IN SLIGHTLY MORE CLOUD
COVER. WIND SPEEDS WILL ALSO DIMINISH AS THE UPWARD MOTION KEEPS
STRONGEST WINDS FROM MIXING DOWN TO THE SURFACE. OVERNIGHT
TEMPERATURES FRIDAY NIGHT WILL BE COOLER THAN TONIGHT...BUT STILL
AROUND 10 DEGREES ABOVE NORMAL FOR EARLY NOVEMBER.

LONG TERM...SATURDAY THROUGH THURSDAY...MODELS ARE SHOWING SOME
IMPROVEMENT IN HANDLING OF THE LONG TERM PERIOD...WITH CONSISTENCY
FROM RUN TO RUN. SATURDAY WILL BE A FAIRLY WARM BUT BREEZY DAY WITH
FAST WSW FLOW ALOFT MIXING DOWN TO THE SURFACE. WILL SEE INCREASING
CLOUDS THROUGH THE DAY AS MOISTURE BEGINS TO ADVECT FROM THE
SOUTHWEST. A WEAK SHORTWAVE TROUGH WILL MOVE THROUGH WYOMING
SATURDAY NIGHT WITH OROGRAPHIC SHOWERS POSSIBLE AS MOISTURE
INCREASES ALONG WITH THE COMBINATION OF UPSLOPE FLOW AND UPPER LEVEL
DYNAMICS. ANOTHER SHORTWAVE WILL SWING THROUGH NORTHERN WYOMING
LATER ON SUNDAY AS THE TROUGH SHIFTS TO THE EAST SO WILL SEE
CONTINUED CHANCES FOR OROGRAPHIC SHOWERS THROUGH THE DAY WITH
INCREASING CHANCES FOR PRECIPITATION ACROSS THE EASTERN PLAINS AS A
COLD FRONT DROPS SOUTH ACROSS THE AREA IN THE LATE AFTERNOON. COULD
SEE SNOW SHOWERS LINGER THROUGH THE NIGHT IN THE SOUTHERN ZONES
DEPENDING ON WHETHER NORTHERLY WINDS PERSIST LIKE THE ECMWF
SUGGESTS. HIGH PRESSURE WILL MOVE ACROSS THE NORTHERN ROCKIES AND
INTO THE CENTRAL PLAINS MONDAY WITH A LEE TROUGH DEVELOPING AT THE
SURFACE MONDAY NIGHT INTO TUESDAY. WILL SEE STRONG WESTERLY WINDS
RETURN ACROSS WESTERN ZONES TUESDAY AS THE DEVELOPING LEE TROUGH
STRENGTHENS THE LOW LEVEL PRESSURE GRADIENT. THIS WILL ONCE AGAIN
INCREASE CHANCES FOR OROGRAPHIC SHOWERS THROUGH THE DAY ALTHOUGH
MOISTURE WILL BE SOMEWHAT LIMITED. BOTH GFS AND ECMWF SHOW A TROUGH
DIGGING INTO THE WESTERN US WEDNESDAY AND THURSDAY HOWEVER THE
OPERATION GFS IS QUITE A BIT FASTER THAN THE GFS ENSEMBLE MEAN AND
THE ECMWF. SO KEPT WEDNESDAY MOSTLY DRY WITH INCREASED POPS FOR
THURSDAY AS A COLD FRONT DROPS ACROSS THE AREA EARLY ON
THURSDAY...WHICH IS MORE IN LINE WITH THE GFS ENSEMBLE AND ECMWF
SOLUTIONS. TEMPERATURES THROUGH THE PERIOD WILL REMAIN AROUND OR
SLIGHTLY ABOVE AVERAGE.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE PERIOD.
STRONG WEST AND SOUTHWEST WINDS ARE EXPECTED TO DEVELOP OVER THE
HIGHER TERRAIN AND FOOTHILLS AREAS LATE TONIGHT THROUGH MIDDAY
FRIDAY. A PACIFIC COLD FRONT WILL BRING A WIND SHIFT TO THE
NORTHWEST LATE FRIDAY BUT NO PRECIPITATION IS EXPECTED TO ACCOMPANY
THE FRONTAL PASSAGE.

&&

.FIRE WEATHER...VERY WARM CONDITIONS FOR EARLY NOVEMBER ARE EXPECTED
TO BE PRESENT TODAY AND FRIDAY. RELATIVE HUMIDITIES WILL GET OFF TO
A LOW START TODAY...AND AREAS FROM NEAR THE SNOWY RANGE NORTHEAST
ACROSS CENTRAL PLATTE COUNTY WILL OBSERVE THE LOWEST RELATIVE
HUMIDITIES...FROM THE UPPER SINGLE DIGITS TO LOWER TEENS...FOR THE
REST OF TODAY.  ELSEWHERE...MINIMUM RELATIVE HUMIDITIES WILL BE IN
THE 15 TO 25 PERCENT RANGE. VERY GUSTY WINDS WILL DEVELOP TONIGHT
ACROSS THE FAVORED AREAS NEAR BORDEAUX...NEAR ARLINGTON AND ACROSS
THE LARAMIE RANGE. A HIGH WIND WATCH IS IN EFFECT FROM MIDNIGHT
TONIGHT THROUGH NOON FRIDAY. A DRY PACIFIC COLD FRONT WILL MOVE
ACROSS THE AREA LATE FRIDAY PRODUCING A SLIGHT WIND SHIFT TO A
WEST-NORTHWEST DIRECTION AND SLIGHTLY COOLER AFTERNOON HIGHS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 11 PM THURSDAY TO 11 AM FRIDAY FOR WYZ106-
     WYZ110-WYZ116-WYZ117.
NE...NONE.

&&

SHORT TERM/AVIATION...CARPENTER
LONG TERM...RJM
UPDATE...WEILAND
Hazardous weather outlook, Nov 5, 4:29 AM MST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
429 AM MST THU NOV 5 2009

NEZ002-003-019>021-054-055-095-096-WYZ101>119-061130-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
429 AM MST THU NOV 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST WINDS WILL INCREASE TONIGHT ACROSS WESTERN PORTIONS OF
THE CWA. SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS NEARING 60 MPH
ARE POSSIBLE IN THE FAVORED WIND CORRIDORS ALONG INTERSTATES 80
AND 25. A HIGH WIND WATCH HAS BEEN POSTED FOR THE POTENTIAL STRONG
WINDS FROM LATE THIS EVENING THROUGH FRIDAY MORNING. RELATIVE
HUMIDITIES WILL DECREASE TODAY WITH VALUES IN THE 15 TO 25 PERCENT
RANGE ACROSS MUCH OF THE AREA...WITH 9 TO 15 PERCENT IN THE
VALLEYS NEAR THE LARAMIE AND SNOWY RANGES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH THE DAY FRIDAY BEFORE
DECREASING IN THE EVENING. LIGHT SNOW SHOWERS WILL OCCUR IN THE
MOUNTAINS ON SATURDAY NIGHT AND WILL INCREASE IN COVERAGE TO THE
EAST THROUGH EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 3:47 AM MSTHigh Wind WatchCYSAlbany, Carbon, Laramie, Platte11 hr

Nearby

High Wind Warnings in Wyoming, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.